# SDR UPS04M43155

- Difficulty date: August 1, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, HORIZONTAL STAB NR 36 BARREL NUT RIGHT FOUND CORRODED AT BOTTOM S/W & BEARING SURFACE.  CORROSION AT NR 36 BARREL NUT HOLE RIGHT REMOVED, BLEND & REAMED TO 0.100 INCH FOUND OUT OF LIMIT.  SLEEVE BUSHING AT BARREL NUT HOLE NR 36 RIGHT CLEANED, SMOOTHED & PROTECTED PER SRM 51-21-01 V2R35.  EXISTING SLEEVE BUSHING INSPECTED & REUSED.  APPLIED 1422B1/2 & BARREL NUT INSTALLED PER MD11-5510-19409-H & FOUND WITHIN LIMIT AS PER EN:1286-04.
